Finite groups with a centralizer of order $6$
Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1312-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_6_a6,
author = {A. A. Makhnev},
title = {Finite groups with a centralizer of order $6$},
journal = {Doklady Akademii Nauk},
pages = {1312--1313},
year = {1985},
volume = {284},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a6/}
}
A. A. Makhnev. Finite groups with a centralizer of order $6$. Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1312-1313. http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a6/